# SDR GTIA010066

- Difficulty date: March 2, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 2230 · Auto Throttle System
- Part: Autopilot Sys
- Part number: 7771492
- Part serial: 3575
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 656 - AUTOTHROTTLES ON TAKEOFF, WHEN CLIMB POWER WAS SELECTED.  THROTTLES STAYED AT TAKEOFF POWER.  SET MANUALLY THEN REAPPLIED AUTO THROTTLES.  AT LEVEL OFF, THROTTLES STAYED SET TO CLIMB POWER.  REMOVED AND REPLACED TRI IND, SYSTEM OPS CHECK GOOD IAW MD-80 MM 34-18-02.  THIS CLEARS DMI NR 108049-1.  (M)
